# SDR CA150720003

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,080 hours
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION FOUND ON RH WING SPAR AT WS 24.025 DURING INSPECTION.  RECTIFICATION: REPAIR CARRIED OUT IAW FR-CO-105218 REV 2. CORROSION BLENDED OUT. NDT CARRIED OUT TO ENSURE NO FURTHER DAMAGE. INTERNAL STRAP OF 7075-T3511 MADE & INSTALLED WET USING 9309.3NA COLD BOND ADHESIVE WITH ALL HL19PB6 HI-LOKS. -IAW FR-CO-105218 REV 2. TUB FITTING MADE FROM 7075 T3511 TO ACCOMMODATE NEW RIB INSTALLATION AT WS124.025 DUE TO NEW RIB NOT FITTING CONTOUR OF AIRCRAFT. -IAW FR-CO-105219-ADDITIONAL INSPECTION PANEL INSTALLED BETWEEN RWS 147.74 & 135.86 TO GAIN ACCESS FOR WING SKIN INSTALLATION. SKIN DOUBLER & PANEL INSTALLED WET IAW FR-CO-105242.  SKIN INSTALLED WITH ADDITIONAL FASTENERS AT BONDED STRINGERS. SKIN ASSEMBLY ULTRA-SONICALLY TAP TESTED PRIOR TO ASSEMBLY. ALL ASSEMBLY WET INSTALLED USING 9394/C-2 HOT BOND ADHESIVE & PR1440 WITH PR148 PROMOTER. -ALL INNER AFFECTED AREAS PREPPED/EPOXY PRIMED WITH FUEL BARRIER PRIMER. -ALL EXTERIOR AFFECTED AREAS PREPPED/EPOXY PRIMED & PAINTED TO APPLIED COMPANY COLORS IAW AMM 20-08-00.
